Matthias Winter
Title
Cited by
Cited by
Year
Multiple boundary peak solutions for some singularly perturbed Neumann problems
C Gui, J Wei, M Winter
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 17 (1), 47-82, 2000
2292000
Stationary solutions for the Cahn-Hilliard equation
J Wei, M Winter
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 15 (4), 459-492, 1998
1741998
Strongly interacting bumps for the Schrödinger–Newton equations
J Wei, M Winter
Journal of Mathematical Physics 50 (1), 012905, 2009
1432009
Spikes for the two-dimensional Gierer-Meinhardt system: the weak coupling case
J Wei, M Winter
Journal of Nonlinear Science 11 (6), 415-458, 2001
1232001
Multi‐Peak Solutions for a Wide Class of Singular Perturbation Problems
J Wei, M Winter
Journal of the London Mathematical Society 59 (2), 585-606, 1999
1171999
Stability analysis of Turing patterns generated by the Schnakenberg model
D Iron, J Wei, M Winter
Journal of mathematical biology 49 (4), 358-390, 2004
962004
On the Two-Dimensional Gierer--Meinhardt System with Strong Coupling
J Wei, M Winter
SIAM journal on mathematical analysis 30 (6), 1241-1263, 1999
851999
Mathematical aspects of pattern formation in biological systems
J Wei, M Winter
Springer Science & Business Media, 2013
832013
Stationary multiple spots for reaction–diffusion systems
J Wei, M Winter
Journal of mathematical biology 57 (1), 53-89, 2008
712008
Existence and stability of multiple-spot solutions for the Gray–Scott model in R2
J Wei, M Winter
Physica D: Nonlinear Phenomena 176 (3-4), 147-180, 2003
622003
Spikes for the two-dimensional Gierer-Meinhardt system: The strong coupling case
J Wei, M Winter
J. Differential Equations 178, 478-518, 2002
612002
Existence, classification and stability analysis of multiple-peaked solutions for the Gierer-Meinhardt system in R1
J Wei, M Winter
Methods and Applications of Analysis 14 (2), 119-164, 2007
582007
Spikes for the Gierer–Meinhardt system in two dimensions: the strong coupling case
J Wei, M Winter
Journal of Differential Equations 178 (2), 478-518, 2002
562002
Asymmetric Spotty Patterns for the Gray–Scott Model in R2
J Wei, M Winter
Studies in Applied Mathematics 110 (1), 63-102, 2003
522003
Existence and stability analysis of asymmetric patterns for the Gierer–Meinhardt system
J Wei, M Winter
Journal de mathématiques pures et appliquées 83 (4), 433-476, 2004
382004
On the stationary Cahn–Hilliard equation: interior spike solutions
J Wei, M Winter
Journal of differential equations 148 (2), 231-267, 1998
371998
Qualitative assessment of the role of public health education program on HIV transmission dynamics
N Hussaini, M Winter, AB Gumel
Mathematical Medicine and Biology: a Journal of the IMA 28 (3), 245-270, 2011
352011
Existence and stability of singular patterns in a Ginzburg–Landau equation coupled with a mean field
J Norbury, J Wei, M Winter
Nonlinearity 15 (6), 2077, 2002
302002
Existence of symmetric and asymmetric spikes for a crime hotspot model
H Berestycki, J Wei, M Winter
SIAM Journal on Mathematical Analysis 46 (1), 691-719, 2014
282014
Clustered spots in the FitzHugh–Nagumo system
J Wei, M Winter
Journal of Differential Equations 213 (1), 121-145, 2005
282005
The system can't perform the operation now. Try again later.
Articles 1–20